, Volume 41, Issue 1, pp 103-110

Generalized matrix versions of the Cauchy-Schwarz and Kantorovich inequalities

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

A recent note by Marshall and Olkin (1990), in which the Cauchy-Schwarz and Kantorovich inequalities are considered in matrix versions expressed in terms of the Loewner partial ordering, is extended to cover positive semidefinite matrices in addition to positive definite ones.

Dedicated to the memory of Alexander M. Ostrowski on the occasion of the 100th anniversary of his birth